Dr. Shahid Mubeen
Dr. Shahid Mubeen
Associate Professor, Department of Mathematics, University of Sargodha, Sargodha, Pakistan
uos.edu.pk üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
k-Fractional integrals and application
S Mubeen, GM Habibullah
Int. J. Contemp. Math. Sci 7 (2), 89-94, 2012
1812012
The extended Mittag-Leffler function via fractional calculus
G Rahman, D Baleanu, MA Qurashi, SD Purohit, S Mubeen, M Arshad
J. Nonlinear Sci. Appl 10 (8), 4244-4253, 2017
502017
An integral representation of some k-hypergeometric functions
S Mubeen, GM Habibullah
Int. Math. Forum 7 (4), 203-207, 2012
452012
Some inequalities involving the extended gamma function and the Kummer confluent hypergeometric k-function
KS Nisar, F Qi, G Rahman, S Mubeen, M Arshad
Journal of inequalities and applications 2018 (1), 1-12, 2018
242018
A NOTE ON k-HYPERGEMETRIC DIFFERENTIAL EQUATIONS
S Mubeen, M Naz, G Rahman
Journal of Inequalities and Special Functions 4 (3), 38-43, 2013
232013
Grüss type integral inequalities for generalized Riemann-Liouville k -fractional integrals
S Mubeen, S Iqbal
Journal of Inequalities and Applications 2016, 13, 2016
222016
Some inequalities involving k-gamma and k-beta functions with applications
A Rehman, S Mubeen, N Sadiq, F Shaheen
Journal of Inequalities and Applications 2014, 16, 2014
222014
Some inequalities involving k-gamma and k-beta functions with applications - II
A Rehman, S Mubeen
Journal of Inequalities and Applications 2014, 18, 2014
222014
Chebyshev type integral inequalities for generalized k-fractional conformable integrals
S Habib, S Mubeen, MN Naeem
J. Inequal. Spec. Funct 9 (4), 53-65, 2018
212018
A Note on k-Gamma Function and Pochhammer k-Symbol
S Mubeen, A Rehman
Journal of Informatics and Mathematical sciences 6 (2), 93-107, 2014
202014
Contiguous Function Relations For k-Hypergeometric Functions
S Mubeen, G Rahman, A Rehman, M Naz
ISRN Mathematical Analysis 2014, 2014
192014
PROPERTIES OF k-GAMMA, k-BETA AND k-PSI FUNCTIONS
S MUBEEN, A REHMAN, F SHAHEEN
Bothalia -Pretoria- 44 (4), 372-380, 2014
192014
Solutions of k-Hypergeometric Differential Equations
S Mubeen, M Naz, A Rehman, G Rehman
Journal of Applied Mathematics 2014, 13, 2014
192014
Certain Gronwall type inequalities associated with Riemann–Liouville k-and Hadamard k-fractional derivatives and their applications
KS Nisar, G Rahman, J Choi, S Mubeen, M Arshad
East Asian Math. J 34 (3), 249-263, 2018
182018
A new extension of the Mittag-Leffler function
M Arshad, J Choi, S Mubeen, KS Nisar, G Rahman
Commun. Korean Math. Soc 33 (2), 549-560, 2018
172018
An extended beta function and its properties
S Mubeen, G Rahman, KS Nisar, J Choi, M Arshad
Far East J. Math. Sci 102, 1545-1557, 2017
162017
Certain inequalities associated with Hadamard k-fractional integral operators
M Tomar, S Mubeen, J Choi
Journal of Inequalities and Applications 2016 (1), 1-14, 2016
152016
Contact lens use and its compliance for care among healthcare workers in Pakistan
MH Khan, SM Mubeen, TA Chaudhry, SA Khan
Indian journal of ophthalmology 61 (7), 334, 2013
152013
The Minkowski inequality involving generalized k-fractional conformable integral
S Mubeen, S Habib, MN Naeem
Journal of Inequalities and Applications 2019 (1), 81, 2019
142019
Certain inequalities involving the (k, ρ)-fractional integral operator
G Rahman, KS Nisar, S Mubeen, J Choi
Far East J. Math. Sci.: FJMS 103 (11), 1879-1888, 2018
142018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20